# SDR 9805589956

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47183
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 695
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, FOUND CRACK IN KEEL ATTACH FITTING LOCATED UNDER DOOR ACTUATOR FITTING AT FS 695.  REPLACED FITTING (3915784-1) PER SRM 51-30-2.
